Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A global convergence results with applications to periodic solutions
Journal: Indian Journal of Pure and Applied Mathematics
Volume: 33
Issue: 1
First page: 45
Last page: 53
Issue Date: 1-Jan-2002
Rank: M23
ISSN: 0019-5588
Abstract: 
In this paper we investigate the periodic character of solutions of a nonlinear difference equation. We give sufficient conditions under which every positive solution of this equation converge to a period two solution. Also we prove two global convergence results for a system of nonlinear difference equations.
Keywords: Difference Equation | Global Attractivity | Period Two Solution | Positive Solution
Publisher: Indian National Science Academy

Show full item record

SCOPUSTM   
Citations

75
checked on Dec 6, 2022

Page view(s)

14
checked on Dec 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.